# SDR ASAA0641034

- Difficulty date: July 23, 2006
- Submitted: September 28, 2006
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 47,332 hours, 27,238 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 654643128
- Condition: Punctured
- Location: Te Flaps
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD FORE FLAP REPAIR DOUBLER I/B END DAMAGED FROM TORQUE BOX SCREW.  REMOVED PREVIOUS REPAIR DOUBLER, FABRICATED NEW REPAIR DOUBLER AND INSTALLED PER SRM 57-53-01 REPAIR 1 PG 201, 202.
